Catalog Home Page

Algebraic invariants of the Riemann tensor in a four‐dimensional Lorentzian space

Carminati, J. and McLenaghan, R.G. (1991) Algebraic invariants of the Riemann tensor in a four‐dimensional Lorentzian space. Journal of Mathematical Physics, 32 (11). pp. 3135-3140.

[img]
Preview
PDF - Published Version
Download (94kB) | Preview
Link to Published Version: http://dx.doi.org/10.1063/1.529470
*Subscription may be required

Abstract

A set of 16 scalar invariants of the Riemann tensor is given which is shown to contain complete minimal sets in the Einstein - Maxwell and perfect fluid cases. All previously known sets fail to be complete in the perfect fluid case.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: AIP Publishing
Copyright: © 1991 American Institute of Physics.
URI: http://researchrepository.murdoch.edu.au/id/eprint/35760
Item Control Page Item Control Page

Downloads

Downloads per month over past year